... night and today terrible back and neck pain with severe migraine body aches etc almost flu... Anyone
I looked up reliable sources like NIH and Mayo Clinic and none of them list body aches as a symptoms of migraines. Yes, a tensing of the neck from the migraine. If you think that your pain is from your injections, you should contact the doctor who gave them to you right away. Were they nerve block or trigger point injections? I get those every 4 weeks without any problems. But you might have problems but I don't see anything like you describe in the literature. Maybe you have the flu? But again, contact your doctor. That is the right thing to do.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 4 answers
Posted 21 Oct 2009 • 1 answer
Posted 21 Jan 2015 • 1 answer
Posted 12 Dec 2015 • 2 answers
Botox - Had neck and shoulder pain, and knots across the top of my shoulders before I had injections
Posted 18 Dec 2016 • 0 answers